# SDR SWIA2019122647129

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT BS 280, LBL 9 INBD SIDE.   REMOVED, AND INSTALLED A NEW INBD ATTACHMENT CLIP IAW REO, AND SRM.
